MAUDE Adverse Event Report: IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT

IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT
Catalog Number 100300293
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that one year after the stent implantation procedure, optical coherence tomography showed significant progression in the retinal nerve fiber layer.The patient underwent ocular secondary surgical interventions for intraocular pressure (iop) or glaucoma management in the left eye.Despite these interventions, iop and visual field remained stable.A direct selective laser trabeculoplasty had been scheduled for the following month.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information was added in h.3.,h.6.And h.11.A sample was not received at the investigation site for evaluation for the report of retinal nerve fiber layer (rnfl) significant progression, ocular (ssi) site specific information; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The investigation conducted a non-conformance review of the reported lot number.No deviations, were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information and materials received, the investigation was unable to identify the root cause or origin of the reported event.The manufacturer internal reference number is: (b)(4).

Brand Name
HYDRUS MICROSTENT
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer (Section G)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23291514
Report Number3016075957-2025-00058
Device Sequence Number4862424
Product Code OGO
UDI-Device Identifier00867487000134
UDI-Public(01)00867487000134(17)250417(11)230417(10)24800012
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P170034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2025
Device Catalogue Number100300293
Device Lot Number24800012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/06/2026
Date Device Manufactured04/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEALON AND ENDOCOAT OVD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown